# SDR UPS99228735

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS ON WHILE IN ARMED POSITION.  ILLUMINATED IN FLIGHT, DISARMED, CHECKS OK.  REPLACED CIRCUIT BREAKER  EMERGENCY EXIT LIGHT, OPS CK NORM.
